# SDR WX0A2015050872577

- Difficulty date: May 2, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53370601219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT TI ANGLE CRACKED.  R & R RT AFT TI ANGLE IAW SRM 51-12-11, E88 RES T6252 & ERO 5331-004.  OPERATIONS & LEAK CHECK GOOD IAW AMM 29-00-00 & 71-00-00.
